Stability of trivial torus of nonlinear multifrequency systems via sign-definite quadratic forms

Petro Feketa; Olena A. Kapustian; Mykola M. Perestyuk;


This paper studies stability properties of the trivial invariant torus of a class of nonlinear extensions of dynamical systems on torus. Two theorems on exponential stability and instability of the invariant torus in terms of quadratic forms that are sign-definite in nonwandering set of the dynamical system have been proven.

Vol. 19 (2018), No. 1, pp. 241-247

Download: MMN-2541